Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

On the stability of shock waves in layered structures at the presence of the electric current


Authors: A. M. Blokhin and R. E. Semenko
Journal: Quart. Appl. Math. 67 (2009), 441-475
MSC (2000): Primary 35Q30, 83C22
Published electronically: May 6, 2009
MathSciNet review: 2547635
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We are concerned with a hydrodynamical model of layered structures at the presence of the electric current. We formulate a linearized stability problem for shock waves and prove its ill-posedness, which means instability of shock waves for the given model of layered structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Q30, 83C22

Retrieve articles in all journals with MSC (2000): 35Q30, 83C22


Additional Information

A. M. Blokhin
Affiliation: Institute of Mathematics, Novosibirsk State University, Novosibirsk, 630090, Russia
Email: blokhin@math.nsc.ru

R. E. Semenko
Affiliation: Novosibisk State University, Novosibirsk, 630090, Russia
Email: rsem86@mail.ru

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01155-4
PII: S 0033-569X(09)01155-4
Keywords: Layered structures, anisotropic dielectrics, electrohydrodynamical approximaton, linear problem, shock waves.
Received by editor(s): February 12, 2008
Published electronically: May 6, 2009
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website